# SDR DALA1119700916

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 61,600 hours, 47,713 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Horiz Stab Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A DENT WAS FOUND ON UPPER SKIN OF RT GEARED TAB.   GEARED TAB WAS REPAIRED IAW SRM 55-04 PAR 3A.
